Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 430, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 16, 2024, 12:49 AM CDT for 4 counties in Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2024, 12:49 AM CDT (05:49 UTC)
- Expired
- May 16, 2024, 1:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 56 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 5:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1915 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 9.5
The text
As transmitted.
684
WUUS54 KOUN 160549
SVROUN
OKC081-083-109-119-160630-
/O.NEW.KOUN.SV.W.0430.240516T0549Z-240516T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1249 AM CDT Thu May 16 2024
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northern Lincoln County in central Oklahoma...
Northeastern Oklahoma County in central Oklahoma...
Southeastern Logan County in central Oklahoma...
South central Payne County in central Oklahoma...
* Until 130 AM CDT.
* At 1248 AM CDT, a severe thunderstorm was located near Meridian,
moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Perkins, Carney, Tryon, Ripley, Agra, Kendrick, Meridian, Fallis,
and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3568 9725 3584 9735 3606 9685 3577 9670
TIME...MOT...LOC 0548Z 249DEG 32KT 3580 9723
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
WR3 follow-up statements
406
WWUS54 KOUN 160602
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
102 AM CDT Thu May 16 2024
OKC109-160612-
/O.CAN.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/
Oklahoma OK-
102 AM CDT Thu May 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKLAHOMA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.
LAT...LON 3573 9714 3590 9721 3606 9685 3577 9670
TIME...MOT...LOC 0602Z 249DEG 32KT 3584 9709
$$
OKC081-083-119-160630-
/O.CON.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/
Lincoln OK-Logan OK-Payne OK-
102 AM CDT Thu May 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LINCOLN...EAST CENTRAL LOGAN AND SOUTH CENTRAL PAYNE
COUNTIES...
At 102 AM CDT, a severe thunderstorm was located 4 miles northwest of
Carney, moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Perkins, Carney, Tryon, Ripley, Agra, Kendrick, Fallis, and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3573 9714 3590 9721 3606 9685 3577 9670
TIME...MOT...LOC 0602Z 249DEG 32KT 3584 9709
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
WR328 WWUS54 KOUN 160610 SVSOUN Severe Weather Statement National Weather Service Norman OK 110 AM CDT Thu May 16 2024 OKC083-160619- /O.CAN.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/ Logan OK- 110 AM CDT Thu May 16 2024 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTY IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. LAT...LON 3574 9708 3591 9714 3606 9685 3577 9670 TIME...MOT...LOC 0609Z 249DEG 32KT 3587 9701 $$ OKC081-119-160630- /O.CON.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/ Lincoln OK-Payne OK- 110 AM CDT Thu May 16 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHERN LINCOLN AND SOUTH CENTRAL PAYNE COUNTIES... At 109 AM CDT, a severe thunderstorm was located near Tryon, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Perkins, Carney, Tryon, Ripley, Agra, Kendrick, and Parkland. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3574 9708 3591 9714 3606 9685 3577 9670 TIME...MOT...LOC 0609Z 249DEG 32KT 3587 9701 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ WR
208 WWUS54 KOUN 160622 SVSOUN Severe Weather Statement National Weather Service Norman OK 122 AM CDT Thu May 16 2024 OKC081-119-160632- /O.EXP.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/ Lincoln OK-Payne OK- 122 AM CDT Thu May 16 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN AND SOUTH CENTRAL PAYNE COUNTIES WILL EXPIRE AT 130 AM CDT... The storm which prompted the warning has weakened below severe limits, therefore the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. LAT...LON 3574 9708 3591 9714 3606 9685 3577 9670 TIME...MOT...LOC 0622Z 249DEG 32KT 3591 9689 $$ WR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:05 PM CDT, 6 hours 44 minutes earlier.
Area forecast discussion, May 15, 6:05 PM CDT, 6 hours 44 minutes before
Area Forecast Discussion National Weather Service Norman OK 605 PM CDT Wed May 15 2024 ...New AVIATION... .SHORT TERM... (This evening through Thursday) Issued at 304 PM CDT Wed May 15 2024 Severe thunderstorms will be possible during the short term period this afternoon and tonight with the severe risk returning Thursday afternoon. An upper trough will be digging across the Southwestern U.S. approaching the Southern Plains with a surface low settled across western Texas through the Texas/Oklahoma Panhandles. Bisecting the surface low are two boundaries, a cold front stretched across the eastern Panhandles and a dryline across western Texas. Our CWA remains to the east in the warm sector and will continue to destabilize with very moist shallow air at the surface. Could see storms start initiating by 5 PM as diurnal heating breaks the cap on the Southern High Plains while the aforementioned trough starts ejecting shortwaves through the mid-levels across our CWA. With MUCAPE values of 2000-3000 J/kg and 30-40 kts effective shear, the environment for storms to grow in would be sufficient for clusters of organized severe thunderstorms with supercells to be ongoing across our area overnight. Northern, western, and a portion of central Oklahoma will be in the areas for the highest risk of severe storms which could produce up to 80 mph downburst/microburst wind gusts and up to baseball size hail. The tornado risk will be lowest due to the limitation of the low-level moisture. Although the severe risk tonight should ramp down during the early morning hours as instability weakens, thunderstorms mostly elevated will persist through the morning hours. As far as surface boundaries, the dryline will remain well to our southwest but could see the cold front push into northwestern Oklahoma early Thursday morning and becoming stationary across our CWA by the evening, but models still performing poorly with the location of where the front will stall out. Moisture ascent over the frontal boundary with shortwave disturbances in the mid-level will continue favoring storm development on Thursday with a severe risk returning during the afternoon into the evening hours. The severe risk on Thursday will be lower with large hail (up to golf balls) and damaging wind gusts (up to 60 mph) as the severe risks. Although not expecting any widespread flooding, heavy rainfall training over saturated ground could result in some localized flooding especially in poor drainage and flood prone areas. && .LONG TERM... (Thursday night through next Tuesday) Issued at 304 PM CDT Wed May 15 2024 The upper trough & surface front finally move through on Friday with storm POPs coming to an end from west to east across our CWA. The polar westerlies shifting more northward across the U.S. Northern Plains on Saturday with a trough setting up over the eastern Pacific Ocean. Meanwhile the subtropical jet builds a weak ridge over the Southern Plains initiating the start of a heating trend this weekend as temperature rise about 10 degrees warmer than climatically average for mid May. Will see afternoon highs in the upper 80s to mid-90s across our CWA this weekend. South winds make a gusty return on Sunday along with increasing gulf moisture reforming a dryline across the Southern High Plains. Our heating trend peaks on Monday with highs in the 90s areawide (upper 90s across our western CWA) while combined with upper 60s dewpoints could make it feel quite muggy. Although staying mostly dry across most of our area, models suggest MCS type systems Sunday & Monday nights across the Central Plains but do have storm POPs adjacent into northcentral Oklahoma. Late morning mixing into a strong nocturnal low-level jet will result in windy conditions each afternoon early next week. && .AVIATION... (00Z TAFS) Issued at 601 PM CDT Wed May 15 2024 Storms are expected to become widespread across the northwest half of the area this evening and will likely linger through much of the day Thursday, especially south. MVFR conditions will accompany the the stronger convection. Winds will be from the southeast a majority of the time, but will likely be erratic and perhaps quite strong during the stronger storms. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 77 60 77 / 80 60 60 40 Hobart OK 60 76 57 80 / 80 60 70 20 Wichita Falls TX 63 76 60 80 / 40 60 60 20 Gage OK 56 74 53 82 / 80 50 40 10 Ponca City OK 61 75 60 77 / 90 60 60 30 Durant OK 67 81 63 81 / 10 40 60 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...68 LONG TERM....68 AVIATION...30
Hazardous weather outlook, May 15, 3:22 PM CDT, 9 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 322 PM CDT Wed May 15 2024 OKZ004>048-050>052-TXZ083>090-162030- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 322 PM CDT Wed May 15 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Widespread thunderstorms are expected to begin late this afternoon through the overnight hours. Some of these storms could become severe with up to 80 mph downburst or microburst wind gusts and up to baseball size hail as the two main severe hazards. The severe risk expected to decrease well before sunrise. .Flooding... There is a risk for localized flooding this evening and tonight wherever multiple rounds of thunderstorms end up occurring. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms will be ongoing Thursday morning persisting through Friday. Some of the storms on Thursday afternoon through the evening could be low-end severe but limited across western north Texas, with large hail & damaging wind gusts as the primary severe hazards. Thunderstorm chances will be returning both Sunday and Monday nights across parts of northern Oklahoma. .Flooding... Localized flooding will be possible on Thursday primarily across central and southern Oklahoma and western north Texas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 15, 9:08 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Norman OK
908 PM CDT Wed May 15 2024
OKZ005-006-160245-
Alfalfa OK-Woods OK-
908 PM CDT Wed May 15 2024
...Strong thunderstorms will impact portions of northeastern Woods
and northwestern Alfalfa Counties through 945 PM CDT...
At 908 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Aetna to 5 miles south of
Capron. Movement was northeast at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Alva and Capron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 9840 3680 9853 3673 9861 3694 9924
3700 9920
TIME...MOT...LOC 0208Z 217DEG 28KT 3701 9903 3683 9856
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
MahaleSpecial weather statement, May 15, 9:20 PM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Norman OK
920 PM CDT Wed May 15 2024
OKZ005-006-160245-
Alfalfa OK-Woods OK-
920 PM CDT Wed May 15 2024
...A strong thunderstorm will impact portions of eastern Woods and
northern Alfalfa Counties through 945 PM CDT...
At 920 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Lambert, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cherokee, Burlington, Amorita, Byron, Lambert, Ingersoll, and
Driftwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 9825 3692 9812 3667 9843 3674 9863
3688 9854 3700 9845
TIME...MOT...LOC 0220Z 217DEG 27KT 3675 9850
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, May 15, 10:14 PM CDT, 2 hours 35 minutes before
Special Weather Statement National Weather Service Norman OK 1014 PM CDT Wed May 15 2024 OKZ006-007-012-160345- Garfield OK-Alfalfa OK-Grant OK- 1014 PM CDT Wed May 15 2024 ...A strong thunderstorm will impact portions of southeastern Alfalfa, southwestern Grant and northwestern Garfield Counties through 1045 PM CDT... At 1013 PM CDT, Doppler radar was tracking a strong thunderstorm near Goltry, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Pond Creek, Goltry, Nash, and Hillsdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3668 9773 3646 9807 3646 9825 3676 9808 TIME...MOT...LOC 0313Z 216DEG 28KT 3650 9812 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
Special weather statement, May 15, 10:47 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Norman OK
1047 PM CDT Wed May 15 2024
OKZ007-160415-
Grant OK-
1047 PM CDT Wed May 15 2024
...A strong thunderstorm will impact portions of central Grant County
through 1115 PM CDT...
At 1047 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Jefferson, moving northeast at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Medford, Pond Creek, Renfrow, and Jefferson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3696 9746 3660 9778 3660 9807 3700 9778
3700 9746
TIME...MOT...LOC 0347Z 215DEG 30KT 3678 9782
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
30Special weather statement, May 15, 11:49 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Norman OK
1149 PM CDT Wed May 15 2024
OKZ018-019-024-160515-
Kingfisher OK-Logan OK-Canadian OK-
1149 PM CDT Wed May 15 2024
...A strong thunderstorm will impact portions of southeastern
Kingfisher, southwestern Logan and northeastern Canadian Counties
through 1215 AM CDT...
At 1148 PM CDT, Doppler radar was tracking a strong thunderstorm near
Okarche, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Guthrie, Kingfisher, Piedmont, Crescent, Okarche, Cashion, Cedar
Valley, Cimarron City, Concho, Navina, and Seward.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3580 9741 3573 9764 3573 9767 3571 9768
3558 9799 3574 9809 3604 9758
TIME...MOT...LOC 0448Z 239DEG 46KT 3571 9795
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
WRSpecial weather statement, May 16, 12:16 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Norman OK
1216 AM CDT Thu May 16 2024
OKZ008-160545-
Kay OK-
1216 AM CDT Thu May 16 2024
...A strong thunderstorm will impact portions of southeastern Kay
County through 1245 AM CDT...
At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Ponca City, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ponca City, Kaw City, Kildare, and Kaw Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3688 9675 3678 9676 3678 9679 3677 9679
3677 9682 3674 9683 3675 9687 3675 9689
3668 9693 3670 9704 3668 9706 3660 9704
3659 9714 3672 9724 3695 9684
TIME...MOT...LOC 0516Z 240DEG 32KT 3665 9710
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 37 min |
| May 15, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 29 min |
| May 15, 7:19 PM CDT | Special Weather Statement | OUN | Ellis | 26 min |
| May 15, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 48 min |
| May 15, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 38 min |
| May 15, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 48 min |
| May 15, 7:57 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper | 3 hr |
| May 15, 8:04 PM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| May 15, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 39 min |
| May 15, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 17 min |
| May 15, 8:32 PM CDT | Special Weather Statement | OUN | Woods | 28 min |
| May 15, 8:44 PM CDT | Special Weather Statement | OUN | Woods | 31 min |
| May 15, 9:08 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| May 15, 9:20 PM CDT | Special Weather Statement | OUN | Alfalfa | 25 min |
| May 15, 10:14 PM CDT | Special Weather Statement | OUN | Grant | 31 min |
| May 15, 10:47 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 15, 11:49 PM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| May 15, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 33 min |
| May 16, 12:07 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Oklahoma | 23 min |
| May 16, 12:16 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 16, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 39 min |
| May 16, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| May 16, 1:30 AM CDT | Special Weather Statement | OUN | Payne | 15 min |
| May 16, 1:57 AM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 16, 3:28 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| May 16, 4:01 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 27 min |
| May 16, 4:03 AM CDT | Special Weather Statement | OUN | Hughes | 42 min |
| May 16, 4:59 AM CDT | Special Weather Statement | OUN | Caddo | 31 min |
| May 16, 6:01 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Custer, Grady, Washita | 3 hr |
| May 16, 6:40 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian | 4 hr |
| May 16, 6:44 AM CDT | Special Weather Statement | OUN | Logan | 31 min |
| May 16, 7:06 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| May 16, 7:31 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 16, 6:15 PM CDT | Special Weather Statement | OUN | Garfield | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.